Oklahoma, 2011Drought in Oklahoma, April 1 to 30, 2011
April 1 to 30, 2011 · NWS OUN · 44 events in 44 counties and zones
Although two storm systems moved through the region, bringing with it beneficial rainfall, D2 to D3 drought steadily moved north and west through Oklahoma. D4 drought also developed over a few counties of southwest Oklahoma.
Every event with a place to put it; 44 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 44
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Although two storm systems moved through the region, bringing with it beneficial rainfall, D2 to D3 drought steadily moved north and west through Oklahoma. D4 drought also developed over a few counties of southwest Oklahoma. This all stems from the very dry conditions seen over the region since the beginning of October 2010. In fact, this is the 3rd driest period statewide since October 1. Agricultural impacts were severe, as most the winter wheat crop was non-existent, as well as losses to other crops. The dry conditions also gave rise to enhanced fire weather concerns, with the normal increase in wind speeds during the spring months.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Mar 31, 9:52 PM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Mar 31, 9:52 PM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT THU MAR 31 2011
.AVIATION...
VFR WITH ONLY ASSORTED MID/HIGH CLOUDS FORECAST. WIND DIRECTION
WILL CONTINUE TO BE A TOUGH CALL. WILL GO WITH L/V WINDS OVERNIGHT
BECOMING LIGHT N/NE FRIDAY THEN VEERING TO LIGHT E/SE FRIDAY EVENING
AS WEAK SFC HIGH MOVES FROM KS TOWARD AR.
&&
.PREV DISCUSSION... /ISSUED 835 PM CDT THU MAR 31 2011/
UPDATE...
MID AND HIGH CLOUDS WILL CONTINUE TO STREAM ACROSS THE REGION.
OTHERWISE... WARMER TEMPS EXPECTED TONIGHT WITH LIGHT WINDS. HAVE
ADJUSTED SKY COVER AND HOURLY GRIDS TO SHOW CURRENT TRENDS. WILL
SEND UPDATES SHORTLY.
PREV DISCUSSION... /ISSUED 644 PM CDT THU MAR 31 2011/
AVIATION... VFR WITH VARYING AMOUNTS OF MID/HIGH CLOUD COVER.
GUSTY N-NW WINDS WILL DECREASE QUICKLY AFTER SUNSET.
PREV DISCUSSION... /ISSUED 321 PM CDT THU MAR 31 2011/
DISCUSSION...
FINALLY... THE SUN HAS MADE AN APPEARANCE AFTER SEVERAL DAYS OF
EXTENSIVE CLOUD COVER. CURRENTLY... SFC TROUGH MAKING ITS WAY SOUTH
ACROSS THE AREA THIS AFTN WITH MODERATE SFC WINDS BOTH AHEAD AND
BEHIND THE TROUGH. A SMALL PART OF NORTHWEST OKLAHOMA CURRENTLY
EXPERIENCING RED FLAG CONDITIONS. HOWEVER EXPECT CONDITIONS TO
REMAIN OVER A FAIRLY SMALL AREA AND FOR A LIMITED TIME AS SFC WINDS
ARE EXPECTED TO DECREASE IN THAT AREA DURING THE SECOND HALF OF THE
AFTN.
SFC TROUGH WILL STALL AND WASH OUT OVERNIGHT WITH LIGHT AND VARIABLE
WINDS. HOWEVER... ANOTHER SFC BOUNDARY WILL WORK SOUTH THROUGH THE
AREA ON FRIDAY AS MID-LEVEL DISTURBANCE MOVES THROUGH THE NORTHERN
PLAINS INTO THE MID-MISSISSIPPI VALLEY. MUCH LIKE TODAY... THIS
BOUNDARY WILL DO LITTLE MORE THAN BRING A SHIFT TO THE WINDS... BACK
TO THE NORTH... AS WE CONT WITH WARMING TREND.
SFC WINDS THEN COME BACK AROUND TO THE SOUTH AND SOUTHEAST SATURDAY MORNING
AS SFC PRES FALLS OCCUR IN THE HIGH PLAINS AS STRONGER STORM SYSTEM
COMES ON SHORE ACROSS PACIFIC NORTHWEST. AS WESTERN TROUGH DEEPENS
SUNDAY AN INITIAL WAVE EJECTS EAST/NORTHEAST OUT OF THE BASE OF THE
TROUGH... DRIVING A DRYLINE EASTWARD INTO THE AREA. THIS WILL ALLOW
STRONG... GUSTY SOUTHWEST WINDS... LOW RH AND TEMPS IN THE UPPER 80S
AND 90S TO DEVELOP BEHIND THE DRYLINE. THE RESULT IS CRITICAL FIRE
WX CONDITIONS ACROSS WESTERN SECTIONS OF OKLAHOMA AND WESTERN NORTH
TEXAS DURING THE DAY ON SUNDAY. SOME POSSIBILITY OF THESE CONDITIONS
AS FAR EAST AS I-35 CORRIDOR BY SUNDAY AFTN. WILL HOLD OFF ON ANY
HEADLINES AT THIS POINT... BUT WILL LIKELY BE GOING WITH FIRE WX
WATCH SOMETIME OVERNIGHT OR DURING THE DAY ON FRIDAY FOR SUNDAY
SCENARIO.
OTHER ITEM OF INTEREST ON SUNDAY WILL BE THUNDERSTORM POSSIBILITIES
EAST OF THE DRYLINE. MODELS DEVELOP QUITE A BIT OF INSTABILITY SUNDAY
AFTN AHEAD OF THE DRYLINE. HOWEVER... A WARM LAYER JUST ABOVE THE
SFC MAY HOLD THUNDERSTORM DEVELOPMENT ON CHECK WITH THE LACK OF REAL
STRONG FORCING. IF STORMS ARE ABLE TO BREAK THROUGH THEY WOULD HAVE
A GOOD CHANCE OF BECOMING SEVERE.
MAIN UPPER TROUGH COMES OUT INTO THE SOUTHERN PLAINS ON MONDAY. AT
THIS POINT THERE ARE SOME DIFFERENCES IN WHERE THE MEDIUM RANGE
MODELS HAVE THE SFC FRONT. WILL KEEP WITH PREV FORECAST THOUGHT WITH
BRINGING FRONT THROUGH THE AREA DURING THE DAY ON MONDAY WITH MUCH
COLDER AIRMASS IN ITS WAKE. COULD SEE SOME FALLING TEMPS ACROSS AREA
MONDAY AFTN. WILL ALSO KEEP SLIGHTLY BETTER PRECIP CHANCES SUN NIGHT
AND MONDAY... BUT WILL GO BELOW GUIDANCE AT THIS POINT AS
PERSISTENCE SEEMS TO BE BEST BET... WHICH IS TO KEEP THINGS DRY.
MUCH COOLER DAY ON TUESDAY... BUT UNLIKE THIS LAST COOL/COLD SNAP
THIS ONE SHOULD ONLY LAST A DAY AS PROGRESSIVE PATTERN BRINGS SOUTH
WINDS AND WARMER TEMPS BACK TO THE AREA BY MID-WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 43 77 46 79 / 10 0 0 0
HOBART OK 43 77 47 75 / 10 0 0 0
WICHITA FALLS TX 46 85 50 80 / 10 0 0 0
GAGE OK 38 76 39 86 / 10 0 0 10
PONCA CITY OK 40 72 41 79 / 10 0 0 0
DURANT OK 45 82 48 78 / 10 10 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
25/24/24
Hazardous weather outlook, Mar 31, 10:00 AM CST, 14 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1100 AM CDT THU MAR 31 2011
OKZ004>048-050>052-TXZ083>090-011000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1100 AM CDT THU MAR 31 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED.
DISCUSSION...
A STABLE AIRMASS WILL REMAIN IN PLACE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY APR 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
LOW HUMIDITY AND WARM TEMPERATURES WILL ENHANCE WILDFIRE CONDITIONS
THIS AFTERNOON...ESPECIALLY ACROSS NORTHWEST OKLAHOMA. WIND SPEEDS
SHOULD GRADUALLY DECREASE DURING THE AFTERNOON ACROSS WESTERN
OKLAHOMA.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A CHANCE FOR THUNDERSTORMS MONDAY.
OTHER HAZARDOUS WEATHER...
EXTREME WILDFIRE POTENTIAL IS EXPECTED SUNDAY WHEN A HOT AND WINDY
AIRMASS FOLLOWS A DRYLINE INTO WESTERN OKLAHOMA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5 AM FRIDAY.Drought, Harper
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Harper forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
Harper county remained in D2 drought status through the month.
Drought, Ellis
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Ellis county remained in D2 drought status through much of the month, but increased to D3 status by 4/26.
Drought, Woods
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Woods forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Woods county remained in D2 drought status through much of the month, but increased to D3 status by 4/26.
Drought, Woodward
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Woodward forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
Woodward county remained in D2 drought status through much of the month, but increased to D3 status by 4/26.
Drought, Major
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Major forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Major county remained in D2 drought status through much of the month, but increased to D3 status by 4/26.
Drought, Roger Mills
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Roger Mills county remained in D2 drought status through much of the month, but increased to D3 status by 4/26.
Drought, Dewey
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Dewey forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Dewey county remained in D2 drought status through much of the month, but increased to D3 status by 4/26.
Drought, Blaine
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Blaine county remained in D2 drought status through the first half of the month, but increased to D3 status by 4/19.
Drought, Custer
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Custer county remained in D2 drought status through the first half of the month, but increased to D3 status by 4/19.
Drought, Beckham
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Beckham forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Beckham county remained in D2 drought status through the first half of the month, but increased to D3 status by 4/19.
Drought, Washita
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Washita forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Washita county remained in D2 drought status through the first half of the month, but increased to D3 status by 4/19.
Drought, Harmon
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Harmon forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Harmon county increased from D2 to D3 drought by 4/12.
Drought, Greer
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Greer forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Greer county increased from D2 to D3 drought by 4/12.
Drought, Caddo
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Caddo forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Caddo county maintained D3 drought status through the month.
Drought, Comanche
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Comanche county maintained D3 drought status through the month.
Drought, Cotton
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Cotton forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Cotton county maintained D3 drought status through the month.
Drought, Jefferson
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Jefferson county maintained D3 drought status through the month.
Drought, Stephens
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Stephens county maintained D3 drought status through the month.
Drought, Love
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Love forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Love county maintained D3 drought status through the month.
Drought, Carter
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Carter forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Carter county maintained D3 drought status through the month.
Drought, Murray
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Murray forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Murray county maintained D3 drought status through the month.
Drought, Marshall
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Marshall county maintained D3 drought status through the month.
Drought, Bryan
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Bryan forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Bryan county maintained D3 drought status through the month.
Drought, Atoka
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Atoka forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
Atoka county began the month in D3 drought status, but improved to D2 status by 4/26.
Drought, Johnston
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Johnston forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Johnston county began the month in D3 drought status, but improved to D2 status by 4/26.
Drought, Coal
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Coal forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Coal county began the month in D3 drought status, but improved to D2 status by 4/26.
Drought, Garvin
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Garvin forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Garvin county maintained D3 drought status through the month.
Drought, Grady
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Grady forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Grady county maintained D3 drought status through the month.
Drought, McClain
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- McClain forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
McClain county maintained D3 drought status through the month.
Drought, Cleveland
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Cleveland forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Cleveland county maintained D3 drought before being downgraded to D2 status on 4/26.
Drought, Oklahoma
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Oklahoma county maintained D3 drought before being downgraded to D2 status on 4/26.
Drought, Canadian
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Canadian forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Canadian county began the month with D2 drought status, but was upgraded to D3 on 4/12.
Drought, Kingfisher
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Kingfisher county began the month with D2 drought status, but was upgraded to D3 on 4/26.
Drought, Logan
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Logan county began the month with D2 drought status, but was upgraded to D3 on 4/26.
Drought, Payne
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Payne forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Logan county maintained D2 drought status through the month.
Drought, Lincoln
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Lincoln county began the month the month in D2/D3 drought, but was reduced to D2 status by 4/26.
Drought, Pottawatomie
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Pottawatomie county began the month the month in D3 drought, but was reduced to D2 status by 4/26.
Drought, Seminole
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Seminole forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Seminole county began the month the month in D2 drought, but was reduced to D1 status by 4/26.
Drought, Hughes
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Hughes forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Hughes county began the month the month in D2 drought, but was reduced to D1 status by 4/26.
Drought, Kiowa
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Kiowa forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Kiowa county began the month the month in D3 drought, but was upgraded to D4 status by 4/26.
Drought, Jackson
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Jackson county began the month the month in D3 drought, but was upgraded to D4 status by 4/26.
Drought, Tillman
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Tillman forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Tillman county began the month the month in D3 drought, but was upgraded to D4 status by 4/26.
Drought, Alfalfa
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Harper county began the month in D1 drought status, but increased to D2 status by 4/19.
Drought, Garfield
- When
- April 1, 12:00 AM CST to April 30, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- Other Federal Agency
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Harper county began the month in D1 drought status, but increased to D2 status by 4/19, and D3 status by 4/26.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, April 1 to 30, 2011$5.0 million · 24 events
- Drought in Texas, April 1 to 30, 2011$1.2 million · 41 events
- Flooding in South Dakota, April 1 to 30, 2011$6.5 million · 6 events
- Debris Flows and Flooding in Idaho, April 1 to 20, 2011$2.5 million · 12 events
- Wildfire and High Wind in New Mexico, April 1 to 19, 2011$1.5 million · 61 kt wind · 11 events
- Flooding in South Dakota, April 1 to 30, 2011$800,000 · 17 events
- Flooding in South Dakota, April 1 to 30, 2011$1.2 million · 3 events
- Flooding in South Dakota, April 1 to 30, 2011$1.0 million · 5 events
- Flooding in Minnesota, April 1 to 30, 2011$600,000 · 8 events
- Drought in New Mexico, April 1 to 30, 201133 events
- Drought in Arkansas, April 1 to 30, 201126 events
- Drought in Colorado, April 1 to 12, 20113 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 311274, 311275, 311276, 311278, 311279, 311280, 311281, 311282, 311283, 311284, 311285, 311286, 311287, 311288, 311290, 311292, 311293, 311294, 311295, 311296, 311297, 311298, 311299, 311300, 311301, 311302, 311303, 311304, 311306, 312599, 312602, 312604, 312607, 312610, 312611, 312622, 312623, 312624, 312625, 312628, and more.